# SDR FDKA2008101800276

- Difficulty date: October 18, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 16,747 hours, 15,815 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6174 CVG.  MAIN CABIN DOOR HARD TO CLOSE.  MX CLEANED AND LUBED DOOR, OPS GOOD.
